# SDR USAA951051

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corrosion
- Location: Bs 296
- Part time: 17,472 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK, BS 296 AT WL 208 (RIGHT DOOR CUTOUT FRAME).  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 51-70-11.  (M)
